Results 1 to 6 of 6
  1. #1

    venlafxine and quetiapine ,weight gain!!

    hi , 2 years ago i was put on these 2 drygs for voices etc and depression.well i have always had a weight problems but never got too big,untill i started on these drugs a year ago i was taken off quetiapine and went on a life style change excercise.Well i lost 38inches off my hips, thighs and bust and other places that weren,t measured.Felt gr8 bla bla bla!well 4 months ago i had a major set back and put back on quetiapine .still watching what i was eating etc, i was measured the other day and have but on 14inches all up.i so want to give up what is the point i am soo sick of drugs mental illness the whole thing.please if you,ve had similar probs please let me know i feel like im all alone in a big soiders web.

  2. #2
    Join Date
    Feb 2005
    Location
    , , United Kingdom.
    Posts
    815

    Re: venlafxine and quetiapine ,weight gain!!

    Hi

    Well I seem to put on weight with all the anti depressants. I gaining weight on the Venlaflaxine cos I can't stop eating! However, that's better than how I was at the beginning of the year cos I couldn't eat.

    Are you still doing your fitness stuff?

    These illnesses are completely awful aren't they. If only people knew how we really suffer.

    Take care
    __________________
    Yvonne
    Colchester Essex

  3. #3

    Re: venlafxine and quetiapine ,weight gain!!

    hi yvonne,thanks 4 replying.yes this illness does suck!!!!because of being on quetiapine again i have to up the excersises,its so unfair as if we dont have enough to contend with we get other things chucked at us!!!do u ever wonder what life is about ,

  4. #4
    Join Date
    Nov 2007
    Posts
    713

    Re: venlafxine and quetiapine ,weight gain!!

    Quote Originally Posted by icyred View Post
    hi yvonne,thanks 4 replying.yes this illness does suck!!!!because of being on quetiapine again i have to up the excersises,its so unfair as if we dont have enough to contend with we get other things chucked at us!!!do u ever wonder what life is about ,
    Hiya Icyred,

    Life's far too complex to understand and to be able to break down.

    Although hard, try not to look at things in such depth.

    Most med's unfortunately do make people gain weight, especially Anti Psychotics.

    Though, so long as this medication helps you and outweighs your illness this really should help. Your health means so much more and that I feel is paramount.

    Take good care Icyred x

  5. #5
    Join Date
    Feb 2005
    Location
    , , United Kingdom.
    Posts
    815

    Re: venlafxine and quetiapine ,weight gain!!

    Katie

    I agree completely.

    Yvonne
    __________________
    Yvonne
    Colchester Essex

  6. #6

    Re: venlafxine and quetiapine ,weight gain!!

    thanx guys i do appreciate your feed back,icyred

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. weight gain
    By debbie123 in forum Medication
    Replies: 14
    Last Post: 09-10-09, 08:26
  2. Weight Gain?
    By dansreptilepage in forum Propranolol / Inderal
    Replies: 9
    Last Post: 13-05-09, 21:15
  3. Weight loss and not able to gain weight..
    By looking4answers in forum Symptoms
    Replies: 3
    Last Post: 13-10-08, 17:53
  4. weight gain????????
    By babey.girl in forum Citalopram / Celexa
    Replies: 2
    Last Post: 30-08-08, 00:01
  5. really need to gain weight
    By cox1981 in forum Panic / Panic Attacks
    Replies: 2
    Last Post: 17-08-07, 12:00

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •